MathSciNet Relay Station
MathSciNet bibliographic data
MR2123307 (2005j:47005) 47A10 (46J25 47A06 47D03)
Baskakov, A. G. Theory of representations of Banach algebras, and abelian groups and semigroups in the spectral analysis of linear operators. (Russian) Sovrem. Mat. Fundam. Napravl. 9 (2004), 3--151 (electronic); translation in J. Math. Sci. (N. Y.) 137 (2006), no. 4, 4885–5036
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement